# SDR SWIA202055776

- Difficulty date: December 10, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ARRESTER FITTING CHAFED   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED NEW SERVICEABLE  PN 601R31722-1 IAW CRJ 200 AMM 20-21-00-910--801
